# SDR CA010912007

- Difficulty date: August 20, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 50420013451
- Condition: Cracked
- Location: Lwr Fwd Sill
- Part time: 2,617 hours, 2,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS FOUND THAT AN INDIVIDUAL HAD REMOVED MATERIAL FROM THE DOUBLER & CROSS-TIE IN AN EFFORT TO ELIMINATE CONTACT WITH THE EMERGENCY EXCAPE HATCH.CRACKS WERE FOUND PROPAGATING FROM THE SHARP CORNER OF THIS RADIUS. WE ALSO DISCOVERED DURING THE REMOVAL OF THIS PART, THAT IT WAS INSTALLED WITH A PRE LOAD DURING THE RIVETING PROCESS. I AM SURE THIS HELPED THE CRACKS TO FORM.NO REFERENCES OR DATA WAS FOUND TO SUPPORT THE WORK DONE, BUT IT CLEARLY DID NOT FOLLOW STANDARD PRACTICES.
